Thread: accutane and steroid
09-02-2004, 09:29 AM #1
accutane and steroid
is it good to do both at the same time because I know steroids takes a toll on you liver and so does accutane
09-02-2004, 09:34 AM #2Anabolic Member
- Join Date
- Apr 2004
Take B-5 instead. Try 5-10g ed for 5-10 days the 3-5g ed thereafter. Works great! Very comparable to accutane without the sides of it. Not liver toxic either.
09-02-2004, 10:04 AM #3Originally Posted by ODC0717
09-03-2004, 12:58 PM #4
harsh drug yes, but it works. I am on 80mg a day and the dry lips kill me. try b5 at 1st and see if that works. DO NOT use any orals while on accutane. Unless you want you liver to turn into swiss chesse!
09-03-2004, 02:53 PM #5
hey danny 80mgs a day thats tough i only took 40mg a day im going to a derm in about 2 weeks how long are you...oh hell ill just pm u......anyway bro b5 and accutane are TOTALLY different b5 is just a vitamin ACCUTANE is used for severe acne i love the stuff man cleared me up pretty good but i only took 40mg in hs for 4 months this time i wanna go 80mgs or 60mgs for 5-6 months that will do it i KNOW IT
09-03-2004, 03:00 PM #6
I take 40mg pills twice a day, for 5months. this stuff cuts deep into my pocket so sometimes I cut back on the dosage if I run low or the sides get too out of hand. I am on month 3 and I am better than the start for sure.
09-05-2004, 10:36 AM #7
hows 80mg that double the strength i took im 6'6 260 now what dosage do you think i should take??? anyones answered are welcome
09-05-2004, 10:41 AM #8Junior Member
- Join Date
- Sep 2004
Look bro, accutane works great. My best friend used it for a while until he started acting funny after about a year. He once passed out kinda like a siezure(whether from accutane or not) But any ways we had a few drinks one night...then a few more(shouldn't have I know) And he went subconcius on me, he ran his suv right through somebodies yard and **** near clipped the house. He hasn't taken it since. Be careful with that stuff man.
09-05-2004, 11:02 AM #9
yeah it the best thing for acne. what was your friends medical history? ive used accutane int he past and just experienced chapped lips, and lots of pussy. its good and my bloodwork( i never had any problems with it). your friend sounds like he has medical problems also the seizure might have been from drinking your NOT supposed to drink while on accutane or juice
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)